casadespider
  • 2 replies
  • 607 views
  • 2 followings
casadespider, January 16,  2019  1:58pm EST

Losartan Recall

https://www.usatoday.com/story/news/health/2019/01/07/high-blood-pressure-drug-medication-recall-torrents-losartan-tablets-fda/2500692002/

I was on Losartan and my doctor swiched me just recently to Lisinopril because of this issue. I know we are all different and some of us have been on Losartan for years without issue so all I'm suggesting here is awareness and maybe something you can inquire with your doctor about.

Richard 

2 Replies
  • anna76
    anna76, January 31,  2019  3:24pm EST

    Thank you Richard.

    I was just put on Losartan. I will ask my doctor about this concern.  It's a 'starter' medication for me he said anyway. Sometimes it works, sometimes it does not.  Hm.

    Thanks again.

    Anna

  • torcuato
    torcuato, February 3,  2019  8:25pm EST

    I was taking losartan until the recall. Dr prescribed me lisinopril 6 weeks ago. Sides effects are making me feel miserable. Anybody had the same problem? Any medication with less sides effects?

dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active